# SDR DALA2025050603475

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ALONG FWD EDGE, AFT INBOARD CORNER AND AFT EDGE OF ASD ENTRY FLOOR PANEL 242MRF. REMOVED AND REPLACED FLOOR PANEL 242MRF IAW A220 AMP BD500- A-J53-00-47-14AAA-520A-A AND A220 AMP BD500-A-J53-62-33-02AAA- 720A-A. (LP# 0950393)
